My daughter is just 5 months old and consumes top feed 3 times a day on account of low weight range. These days she has been completely avoiding Breast milk as if she doesn't approve of its taste. M on medication for PCOD - berbesta and crisanta LS. These days I am also taking menoreg syrup and palrywyn tablet. Could these medicines be affecting the taste of breast milk?
33 years experience
Ask Free Question
Yes it's possible .in any case with so many Medicines you should not keep your baby on breast feed totally.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.